MathSciNet Relay Station
MathSciNet bibliographic data
MR387251 12A99 (20G30)
Cooke, George; Weinberger, Peter J. On the construction of division chains in algebraic number rings, with applications to ${\rm SL}\sb{2}$. Comm. Algebra 3 (1975), 481–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement